# SDR DL72S992266

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D2 LETTER CK, .25 INCH CRACK LEFT VERTICAL TORQUE BOX WEB LIGHTENING HOLE STA 1323..  ALSO, RT VERTICAL TORQUE BOX WEB AT LIGHTENING HOLE AT STA 1233 CRACKED .25 INCH.  REPAIRED PER MM 53-11-0.
